MAUDE Adverse Event Report: CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602

CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602
Model Number 602
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one week post operation, the ct lucia 602 iol (intraocular lens) had rotated and affected the patient's vision.The patient elected to return and do an iol exchange for another lens.The iol was explanted on (b)(6) 2025.The surgical technique used was not reported.The z28 cartridge was utilized (injector unspecified), with no noted lens damage or patient complications.
 
Additional Manufacturer Narrative
The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.The device is not available for investigation.Thus, a proper device analysis could not be completed nor the reported issue be confirmed.At this time, without a proper device analysis, a definitive root cause cannot be determined.However, there is no indication of a product quality issue with respect to manufacturing, design, or labeling of the lens.Based on the information provided, the risk assessment for the lucia product, and our experience we have determined that the following factors may have caused or contributed to the reported issue is but is not limited to: lens placement technique, loading strategy, accessory device support poor handling during folding and inserting.

Brand Name
CT LUCIA
Common Device Name
CT LUCIA 602
Manufacturer (Section D)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer (Section G)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key22864334
Report Number3010126268-2025-00035
Device Sequence Number13096000
Product Code HQL
UDI-Device Identifier00843045100881
UDI-Public(01)00843045100881(17)260930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100016 S019
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number602
Device Lot Number3S211092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown